I got some spots and had itch around my eyes before 4 years ago. and i went to see darmatologist and she prescribed me DIPROSONE after that my face is really clean and beauty so i continue to use it till now i know i had to stop it and sometimes i stop using for two or three days but my face is going to be messed up and irritated, itchy and come too many spots that's why i would like to know what i can do and how i could stop.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2010 • 4 answers
Posted 7 Jul 2011 • 1 answer
I have been taking sertraline for several years, but want to stop. Do I just stop, or stop gradualy?
Posted 8 Nov 2012 • 3 answers
Geodon - wife been on 60mg for 2 years. Told to stop it now, What happens if she does stop abruptly?
Posted 23 Sep 2013 • 2 answers
I am 53 years old and taking Angeliq for 6 years. I do not get periods anymore, stop bleading when I
Posted 15 Aug 2014 • 1 answer